# SDR A6WA200940200

- Difficulty date: April 3, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 14,159 hours, 13,843 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stuck
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR WILL NOT OPEN, HANDLE WILL TURN, LOCKS WILL ROTATE OFF PINS BUT HANDLE DOES NOT GO TO FULL OPEN POSITION.
